# SDR JR2R2012020700114

- Difficulty date: February 7, 2012
- Submitted: February 7, 2012
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 20,111 hours, 16,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WALL SEAT TRACKS, NR 1,2,3,5,6,7,8 CORRODED OUT OF LIMITS.  REPLACED SEAT TRACKS IAW AMM 53-00-49.
